MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360? ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360? ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521400
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a150201 captures the reportable event of clip falls into the patient in an open state during egd or unknown procedure, also unknown location or esophagus.Block h11: investigation results the resolution 360 clip ultra was not returned for analysis; therefore, a technical analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device met all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.The procedure was completed with a resolution 360 clip.Therefore, the code of additional device required will be classified as adverse event related to procedure since the adverse event occurred due to the issues encountered during procedure.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used during a large polyp removal procedure performed on (b)(6) 2026.During the procedure, the clip deployed in the open position.The anatomy location is unknown.The procedure was completed with a resolution 360 clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.Note: this report pertains to the first of three devices used during the same procedure.

Brand Name
RESOLUTION 360? ULTRA CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25522810
Report Number3005099803-2026-02478
Device Sequence Number10571904
Product Code PKL
UDI-Device Identifier08714729997245
UDI-Public(01)08714729997245(17)290309(10)38805005
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521400
Device Catalogue NumberM00521400
Device Lot Number0038805005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown